Thursday, May 19, 2011

taking it all in....

the last few weeks--few months really, have been so exhausting. i kinda feel like i can't really focus on any one thing at all. just feeling pulled in a million different directions.

it happens every year so it shouldn't come as much of a surprise, but somehow it catches me off-guard. once spring break is here, the rest of the educational year feels like one big super-fast downhill slide as we race to the last day of school.

in the next 10 days we have the: artshow, book fair, carnival, two doctor visits, kindergarten graduation, academic scholar ceremony, end of year assembly, spelling bee, and i'm sure i'm forgetting something. are you as tired reading it as i am thinking about it? LOL.

today feels like one of those days where i just need to take a deep breath and exhale slowly.

but....thanks to a current regimen of steriods in my system, my brain feels like it's on a continuous hampster wheel spinning out of control! add in a fair dose of drug-induced nervousness and i just feel......twitchy. i seriously wish i had an on-off switch to make it all go away right about now. i keep telling myself five more day, just five more days. then my body can detox from the 'roid rage. LOL.

the positive side to all that is that the rest of my body feels fantastic! can i get a hallelujah!? wooooo! take that arthritis! hiyah!

*i feel good! nah, nah, nah, nah, nah, nah, nah. so good. so good.* (of course you know there was a wild guitar strumming visual along with that, right?)

can we say energy buzz? oh yeah, baby. i've got one heck of an energy buzz.....going on a total of 12 hours sleep over the past 6 days. i just wish all those non-sleep hours were productive hours.

no such dice.

i keep telling myself "focus, tania. just focus." but, i.cannot.focus. do you have any clue how frustrating that is!? LOL.

my pain level has decreased significantly. but, i'm none too pleased that it took steriods and nights of my heart racing to get to this point. i never ever get used to the elevated heartrate and the skipped beats. it makes my stomach feel like i've just accelerated down a steep rollercoaster incline every time it skips. it's one thing if you're actually on the coaster and can anticipate what's coming, but when you get that feeling a couple thousand times a day and never know when it's coming it's quite unsettling.

constantly robbing peter to pay paul in this 'ole body of mine. *sigh*

anywho. all that to say, my goal for the next week is to take time to take care of me as i finish up this course of steriods. take time to take lots of deep breaths. take time to exhale slowly. and take time to just be gentle on myself.

i can't wait to get back to daily blogging. oh, how i miss it. i'm a girl who craves routine and not blogging is throwing everything all outta whack.

stuff currently germinating in my noggin:

  • spring break wrap up (yes, there are still photos from spring break 20 days ago!)
  • more scrapbooking shares
  • family pictures at the gardens
  • my summer must-do list
  • the world of pinterest
  • etsy update
  • exciting things on the horizon
but for now..........deep breath. exhale. deep breath. exhale. deeeeeeeeep breath. exhale.

i love you guys! thanks for stopping in---don't forget the Echo Park giveaway in the post below if you haven't entered already. :)

6 comments:

  1. Hang in there girl! The steroids are a killer - been there, done that for asthma so I feel your pain. Maybe yoga would help calm the body enough to let you get more rest...just a thought.

    ReplyDelete
  2. I have lupus so have felt the joys and sorrows of prednisone! It has literally saved my life but causes so many problems! Best wishes, :-) Hugs,

    ReplyDelete
  3. Hang in there! You are a daily inspiration...
    I am thankful the steroids are helping your pain, and glad you can see the light at the end of the 4-more-days tunnel of taking them. Best wishes and lots of hugs to you,
    alecia

    ReplyDelete
  4. I also have been there. While it does help with the pain, it does cause a few other issues, but so worth it in my opinion. Just keep hanging in there. You only have a couple more days left.

    ReplyDelete
  5. Hang in there the med is so worth while. I can also add dance recital to my Spring list of things to do.

    ReplyDelete

thank you for taking time to leave me a comment! i will do my best to leave comments answering any questions you may ask :)

LinkWithin

Related Posts with Thumbnails